# SDR AALA201908069013

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 9,070 hours, 3,687 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Cockpit L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L2 SLIDING WINDOW WOULD NOT OPEN OR CLOSE PROPERLY. MAINTENANCE ADJUSTED WINDOW PER AMM 56-12-11.
